# SDR AALA20100429TUL09

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS SHEAR TIE CRACKED AT STATION 1451 FRAME AFT OF LONGERON 2L.  INSTALLED NEW SHEAR TIE PER SRM 51-30-05.
